Journal of the Mathematical Society of Japan

On the space of self homotopy equivalences of the projective plane

Tsuneyo YAMANOSHITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 489-494.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105161

Digital Object Identifier
doi:10.2969/jmsj/04530489

Mathematical Reviews number (MathSciNet)
MR1219881

Zentralblatt MATH identifier
0796.55003

Subjects
Primary: 55P15: Classification of homotopy type
Secondary: 55P10: Homotopy equivalences

Citation

YAMANOSHITA, Tsuneyo. On the space of self homotopy equivalences of the projective plane. J. Math. Soc. Japan 45 (1993), no. 3, 489--494. doi:10.2969/jmsj/04530489. https://projecteuclid.org/euclid.jmsj/1227105161


Export citation